Was just diagnosed with Sinus Tachycardia by my general physician, did echocardiogram heart structure and everything was fine. Holter monitor 24 hr showed heart was still beating too fast (sinus tachycardia).
I'm concerned it could be the seroquel, but I'm wondering if its not the seroquel could it be caused by my anxiety? I have alot of anxiety too. Generally my pulse/hr has been 125 lately at rest, not sure what it was with the monitor on.
Here is a medication list I made up real quick: (also concerned the heart rate/tachycardia could be from the hydroxyzine)
Current Medication List – Frequency – Purpose Atenolol 25mg – Once Daily – Sinus Tachycardia Amlodipine 10mg – Once Daily – Hypertension Losartan 50mg – Once Daily – Hypertension Spironolactone 50mg – Once Daily – Hypertension Magnesium Oxide 400mg – Once Daily – Magnesium Deficiency Therems-M – Once Daily – Vitamin and Mineral Deficiencies Atorvastatin 20mg – Once Daily – High Cholesterol Fenofibrate 134mg – Once Daily – Hyperlipidemia Topiramate 100mg – Twice Daily - Epilepsy Doxycycline 100mg – Twice Daily – Acne Venlafaxine ER 225mg – Once Daily – Depression and Anxiety Quetiapine – 300mg AM, 400mg PM – Anxiety and Racing Thoughts Hydroxyzine 50mg – Three Times Daily PRN
I had a psychiatrist well... physcians assistant write me a prescription for Seroquel aka Quetiapine. I was given a mere 100 mg. I had your Tachycardia after a single does. This idiot gave me this drug to make me sleep. Which it did not. After the tachycardia I expierienced severe leg cramps and closed eye halucinations acompanied by insomnia and once I stood up I was so drugged I could barely walk. Needless to say I called the physician assistant and told her what happened and canceled my next appointment. All I wanted was something stronger than my ambien for my chronic insomnia. Needless to say I missed work the next day from one 100 mg dose. I can only imagine on your 300 mg doses along with all those other drugs. That drug has a long laundy list of nasty side effects. My body rejected it. I am glad because it is poison. Just another drug pushed out into the marked originally for schizophrenia and expanded to make more sales. They are pushing it for sleep which is what is called an off label use. Which should not be legal. I would get a second opinion. I dont know who is loading you up but, that list looks a bit long. Seroquel is a antipsychotic. That crap will mess with your blood sugar, blood pressure etc... etc. look it up. You should be asking your doctor these questions maybe find a drug less risky. AstraZeneca had a huge law suit over this drug. Yet it is still allowed in the market. Good luck! By the way I am no doctor. I am just sharing my opinion and very brief expierence and my side effects. I have a better idea because I have taken only two other prescriptions before this one. Ambien and Flexeril and that is it for pharmacy drugs. I didnt take either one when I had taken the seroquel. Hmmm. Garbage drug? I think so. I got 29 pills to turn back in to the pharmacy.
19 Aug 2017
Probably your physician already inform you that Sinus Tachycardia is a benign condition usually related could be related to stress or the electrical system of the heart. I will NOT take any extra medications unless are nessesary (Acne) and I notice you are also taking 2 medications for anxiety (Venlafaxine ER and Quetiapine) also (Hydroxyzine) which is for allergies but with can also be used for anxiety. They are way too many medications for your body. Apparently your problem is anxiety and stress and the will cause your heart rate to increase naturally perhaps try some other more natural method to relive your stress since your condition apparently its not life treating try to keep that in mind perhaps it will help you to calm down.